# SDR AALA201802289014

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3956
- Condition: Faulted
- Location: Cabin
- Part time: 53,369 hours, 23,369 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FAULT ON UNIT POWER SUPPLY CABIN EMERGENCY (EPSU) EMERGENCY EXIT DOOR RIGHT HAND IN PASSENGER CABIN. REPLACED UNIT POWER SUPPLY (EPSU) PER AMM 33-51-38-400-001-A.
